# SDR GTIA030051

- Difficulty date: January 13, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT FUSELAGE STATION 1463 LEFT SIDE INBOARD FACE CANTED WEB CRACKED.  FABRICATED SPLICE DOUBLER.  REMOVED DAMAGED WEB.  FABRICATED 13 REPLACEMENT WEB.  FABRICATED REPLACEMENT DOUBLER.  INSTALLED REPLACEMENT WEB, REPLACEMENT DOUBLER AND SPLICE DOUBLER.  (M)
